Paramecium aurelia Revisited
Article first published online: 14 JAN 2005
Journal of Eukaryotic Microbiology
Volume 52, Issue 1, pages 68–77, February 2005
How to Cite
Coleman, A. W. (2005), Paramecium aurelia Revisited. Journal of Eukaryotic Microbiology, 52: 68–77. doi: 10.1111/j.1550-7408.2005.3327r.x
- Issue published online: 20 JAN 2005
- Article first published online: 14 JAN 2005
- Received 10/06/04; accepted 11/24/04
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!